# SDR WX0A2015061972668

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,407 hours, 41,696 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG, ON TAKEOFF STARTED PRODUCING COMPRESSOR STALLS, AROUND THREE.  VISUALLY INSPECTED RT ENG INLET & EXHAUST AREAS IAW AMM 72-00-00-6 CONFIG 1 PAR 2 EXHAUST AREA, NO DEFECTS NOTED.  INLET AREA FOUND ON C1 FAN BLADE TIP BENT OUT OF LIMITS IAW AMM 72-00-00-6 CONFIG 1 FIGURE 604 SHEET 4.  REPAIRED BLADE IAW AMM 72-33-21-8 CONFIG 2 FIGURE 801 SHEET 2. OPERATIONS CHECKED GOOD IAW AMM 72-00-00.
